# SDR DALA1036389864

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND NOSE WHEEL WELL THROUGH ACCESS HOLE STA 69, LBL 12 BULKHEAD WEB IS CRACKED APPROX  .5".   STOP DRILLED CRACK IAW SRM 53-01, FIG 2.  HFEC INSP IAW NDT SPM 06-10-01 VERIFIED CRACK CONTAINED. FABRICATED AND INSTALLED DOUBLER IAW SRM 53-01, FIG 2.
